Vol. 15, No. 5, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Critical perturbations for second-order elliptic operators, I: Square function bounds for layer potentials

Simon Bortz, Steve Hofmann, José Luis Luna García, Svitlana Mayboroda and Bruno Poggi

Vol. 15 (2022), No. 5, 1215–1286

This is the first part of a series of two papers where we study perturbations of divergence form second-order elliptic operators div A by complex-valued first- and zeroth-order terms, whose coefficients lie in critical spaces, via the method of layer potentials. In the present paper, we establish L2 control of the square function via a vector-valued Tb theorem and abstract layer potentials, and use these square function bounds to obtain uniform slice bounds for solutions. For instance, an operator for which our results are new is the generalized magnetic Schrödinger operator ( ia)A( ia) + V when the magnetic potential a and the electric potential V are accordingly small in the norm of a scale-invariant Lebesgue space.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

second-order elliptic equation, elliptic equation with lower-order terms, boundary value problems, layer potentials, $Tb$ theorem, equation with drift terms
Mathematical Subject Classification
Primary: 35B20, 35B25, 35J15, 35J25, 35J75
Secondary: 31B10, 35B33, 42B37, 47B90
Received: 6 April 2020
Revised: 23 November 2020
Accepted: 31 December 2020
Published: 29 September 2022
Simon Bortz
Department of Mathematics
University of Alabama
Tuscaloosa, AL
United States
Steve Hofmann
Department of Mathematics
University of Missouri
Columbia, MO
United States
José Luis Luna García
Department of Mathematics
University of Missouri
Columbia, MO
United States
Svitlana Mayboroda
School of Mathematics
University of Minnesota
Minneapolis, MN
United States
Bruno Poggi
School of Mathematics
University of Minnesota
Minneapolis, MN
United States